# SDR VNAA0211020

- Difficulty date: November 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 18,146 hours, 22,158 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69965
- Part serial: 052
- Condition: Failed
- Location: Parking Brake
- Part time: 15,438 hours, 13,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED AN EMERGENCY BRAKE ACCUMULATOR CAS MESSAGE AND RESET IT TWO TIMES.  ON THE THIRD OCCURRENCE THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CONTACTED MAINTENANCE CONTROL AND THE DECISION WAS MADE TO DIVERT TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
